# SDR CALA9802123

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED WHERE R-1 FORWARD DRAIN LINE FITTING ATTACHES, FS 378.  THE CORRODED AREA OF WEB WAS REMOVED IAW SRM 51-40-2.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-30-2, PAGE 7 AND 51-10-2, PAGE 2.
